(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 96 (1996) | previous | next

  • Nicolae Popescu; Constantin Vraciu
    On the extension of a valuation on a field K to K(X). II
    96 1996 pages 1–14 paper@numdam review@mr review@zbl
  • Krystyna Twardowska
    An approximation theorem of Wong-Zakai type for stochastic Navier-Stokes equations
    96 1996 pages 15–36 paper@numdam review@mr review@zbl
  • W. Cieslak; A. Miernowski; W. Mozgawa
    Isoptics of a closed strictly convex curve. II
    96 1996 pages 37–49 paper@numdam review@mr review@zbl
  • Alfredo Lorenzi; Aleksey Ivanovic Prilepko
    Global existence results for first-order integrodifferential identification problems
    96 1996 pages 51–84 paper@numdam review@mr review@zbl
  • Marco Ferrante
    The Picard boundary value problem for a third order stochastic difference equation
    96 1996 pages 85–98 paper@numdam review@mr review@zbl
  • F. Catino; M. M. Miccoli
    A note on IA-endomorphisms of two-generated metabelian groups
    96 1996 pages 99–104 paper@numdam review@mr review@zbl
  • J. A. López Molina; M. J. Rivera
    A note on natural tensor products containing complemented copies of c0
    96 1996 pages 105–113 paper@numdam review@mr review@zbl
  • A. Ballester-Bolinches; M. C. Pedraza-Aguilera; M. D. Pérez-Ramos
    On π-normally embedded subgroups of finite soluble groups
    96 1996 pages 115–120 paper@numdam review@mr review@zbl
  • Carlo Casolo; Silvio Dolfi
    Conjugacy class lengths of metanilpotent groups
    96 1996 pages 121–130 paper@numdam review@mr review@zbl
  • John C. Lennox
    On soluble groups in which centralizers are finitely generated
    96 1996 pages 131–135 paper@numdam review@mr review@zbl
  • F. S. Cater; A. B. Thaheem
    On a pair of automorphisms of C-algebras
    96 1996 pages 137–142 paper@numdam review@mr review@zbl
  • J. A. Aguilar Crespo; I. Peral Alonso
    On an elliptic equation with exponential growth
    96 1996 pages 143–175 paper@numdam review@mr review@zbl
  • Primo Brandi; Cristina Marcelli
    Haar inequality in hereditary setting and applications
    96 1996 pages 177–194 paper@numdam review@mr review@zbl
  • Pierangelo Marcati; Bruno Rubino
    History-dependent scalar conservation laws
    96 1996 pages 195–204 paper@numdam review@mr review@zbl
  • Chiara Boiti; Mauro Nacinovich
    Extension of formal power series solutions
    96 1996 pages 205–235 paper@numdam review@mr review@zbl
  • A. Shlapunov
    Spectral decomposition of Green's integrals and existence of Ws,2-solutions of matrix factorizations of the Laplace operator in a ball
    96 1996 pages 237–256 paper@numdam review@mr review@zbl
  • Gianni Dal Maso; Rodica Toader
    A capacity method for the study of Dirichlet problems for elliptic systems in varying domains
    96 1996 pages 257–277 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS